# SDR SWAA032063

- Difficulty date: September 15, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 28,862 hours, 25,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 1402
- Condition: Delaminated
- Location: Outbd T/E Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT OUTBD T/E FLAP DELAMINATED ON BOTTOM SURFACE.  REMOVED AND REPLACED RT OUTBD T/E FLAP PER MM.
